Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM - First Day RobertDavid

Posted by ette on July 18, 2006, at 18:03:13

In reply to EMSAM - First Day, posted by RobertDavid on April 8, 2006, at 11:15:36

Hi. I just started the 9 mg patch three days ago. Previous to that, I was on the 6 mg patch. I've noticed that I'm having a hard time adapting to the 9 mg patch. I've nauseous, dizzy, and very tired. The first night, I had a very difficult time staying awake, and felt extremely dizzy and nauseous. I think I'm slowly adapating to the change in medication. Has anyone experienced these changes when going up in dosage? Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ette thread:630549
URL: http://www.dr-bob.org/babble/20060717/msgs/668075.html